# SDR CA960202003

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2532310102
- Condition: Low Pressure
- Location: Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING MAINTENANCE TO FIND START PROBLEM, FUEL PUMP OUTPUT PRESSURE FOUND TOO LOW
